# SDR AALA20110913TUL04

- Difficulty date: September 13, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Aircraft: N567AM
- Make and model: Doug DC-9-83
- Aircraft serial: 53293
- Aircraft time: 59,658 hours, 25,398 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOOR CUTOUT WEB AT STATION 1212 RIGHT LONGERON 28.  CUT OUT SECTION OF WEB FROM STATIONS 1200 TO 1220 AND SPLICED IN NEW SECTION OF WEB PER AARD 53-10-00-24 AND SRM 51-10-03, 51-30-02, 51-30-05.
